What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 22, 2:09 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 22, 2:09 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
309 PM CDT Sat Jun 22 2019
.SHORT TERM...
/Tonight/
Scattered showers and thunderstorms will continue to develop
through the evening as an MCV from morning convection in the Hill
Country rotates north across the region. Mixed layer CAPE is on
the order of 3000+ J/KG generally east of the I-35 corridor with
little to no CIN. Although a surface focus will be absent, the
large scale lift, instability and shear present should be enough
to sustain updrafts for some strong to possibly severe
multicell storms. Hail and downburst winds will be the primary
hazards. There should be a decrease in activity later this
evening once the MCV exits to the north and surface heating wanes.
The focus for storms will then shift north of the Red River ahead
of an approaching upper trough and cold front. We will maintain
some chance PoPs generally across the northern zones overnight to
account for new development on any stray outflows.
Abundant clouds and breezy south winds will keep mild conditions
tonight with lows in the mid and upper 70s.
79
&&
.LONG TERM...
/Sunday through Saturday/
Convection will likely be ongoing across Oklahoma at sunrise
Sunday. Nearly all of the high res solutions maintain downwind
propagation, keeping storms north of the Red River. However, there
is still some outside potential for a few storms to move south
across the Red River on convective outflows. Therefore, we will
maintain some chance PoPs, generally north of the I-20 corridor
Sunday morning.
Another complex of storms will likely develop across West Texas
and Oklahoma Sunday afternoon along a cold front and upper
trough. These storms are expected to remain well organized as they
move south through North Texas Sunday evening. The atmosphere
will remain quite unstable with increasing low and mid level
shear. Therefore long lived updrafts are likely with a potential
for damaging wind and large hail. As with any liner convective
system, there will be a potential of some very brief tornadoes
within bowing segments of the line. Another threat will be heavy
rainfall with precipitable water values between 1.5 and 2 inches
and some training of storms along the front. Although some
localized flooding will be possible generally north of the I-20
corridor, widespread flash flooding is not anticipated so we will
hold off on issuing a Flash Flood Watch for now. Storms will
likely weaken as they move into Central Texas Monday morning as
the upper trough lifts northeast. However, the cold front will
lose its punch and will likely begin to lift back to the north
Monday afternoon in response to zonal flow over the Central
Rockies and the development of a surface lee trough. It is
difficult to say how fast the atmosphere will recover after
overnight/morning convection, but most guidance suggests that some
showers and storms will be possible Monday afternoon/Monday
night.
An upper ridge will begin to establish itself across the Southern
and Central Plains Tuesday and remain in place Wednesday through
Friday. Weak large scale subsidence under the ridge should
suppress any organized convection. However, abundant low level
moisture coupled with daytime heating will warrant some low PoPs
each afternoon and evening, especially across the east and
southeast zones.
Temperatures next week should remain seasonably hot with highs
from the upper 80s to the lower 90s and lows in the upper 60s and
lower 70s. Afternoon heat index values will likely be in the upper
90s to around the century mark each day next week.
79
&&
.AVIATION... /Issued 121 PM CDT Sat Jun 22 2019/
/18z TAFS/
Decaying MCV just west of Stephenville at 18z will continue to
drift northward this afternoon and evening, with scattered
showers/isolated thunderstorms concentrated near its center. CAPE
is relatively low and convective inhibition is relatively high
near and north of this MCV center, and believe additional
development around the core will be limited through 00z. On the
other hand, higher CAPEs exist along the eastern outer periphery
of this feature, generally along a Austin-Palestine-Paris axis.
Believe scattered convection will form through the afternoon
within this nearly uncapped warm sector, where insolation is
better.
The DFW-area TAF sites are on the fringe of this better convective
potential across eastern N TX, and wouldn't be surprised to see
scattered showers/isolated storms break out by 20z. However, think
the cloud canopy associated with the MCV will retard significant
storm formation this afternoon. Have elected - for now - to
forego VCTS mention at any of the DFW TAF sites or at KACT.
Otherwise, sky conditions should remain VFR into the evening
hours.
Short-term convective allowing models are struggling to develop
any organized activity south of the Red River, and show little
more than isolated activity prior to daybreak Sunday. Am inclined
to buy this scenario for now, given the better forcing for ascent
associated with the large shortwave exiting the Rockies will
remain focused from the TX Panhandle eastward into OK. As a
result, have not gone beyond a mention of VCSH through 18Z Sunday.
We'll really need to watch how this setup unfolds, however, as any
unforeseen convective complexes that do form over OK/NW TX may
have favorable propagation characteristics that will take it into
N TX after 06z tonight. While unlikely, this could lead to a
band of strong/severe storms tracking across the DFW TAF sites
prior to daybreak Sunday.
With decent moist isentropic lift continuing over the area, expect
a return of MVFR ceilings at all TAF sites in the 07-09z
timeframe, eventually mixing to VFR conditions by 15-16z Sunday.
A healthy southerly windflow will persist throughout the forecast
period, gusting at times this afternoon in the 24-28knot range.
Bradshaw
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 76 92 71 87 72 / 40 30 80 40 20
Waco 78 93 73 89 72 / 30 30 60 50 30
Paris 75 88 68 85 70 / 50 40 80 50 30
Denton 75 92 68 87 70 / 40 30 80 30 20
McKinney 76 90 69 86 71 / 40 30 80 40 20
Dallas 78 93 72 88 73 / 40 30 80 40 20
Terrell 78 91 71 87 72 / 30 30 80 40 30
Corsicana 77 91 71 87 72 / 30 30 70 50 30
Temple 77 92 74 88 70 / 30 30 60 50 30
Mineral Wells 75 92 68 87 69 / 30 30 80 20 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
79/66
Hazardous weather outlook, Jun 22, 2:40 PM CST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
340 PM CDT Sat Jun 22 2019
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
340 PM CDT Sat Jun 22 2019
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Scattered thunderstorms are possible through the evening. Some
strong or severe storms are possible with a threat for hail and
downburst winds.
Storms are expected to develop north of the Red River overnight, a
few of these storms may move into North Texas before sunrise Sunday,
bringing a chance for gusty winds and locally heavy rainfall.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Additional thunderstorms are expected on Sunday, especially Sunday
evening into Sunday night when a storm complex moves in from the
northwest. These storms will have a potential to produce damaging
winds, hail, and heavy rainfall. This complex should affect most of
North and Central Texas as it moves southeast through Monday
morning.
Low thunderstorm chances will continue each day next week, mainly
during the late afternoon hours.
.SPOTTER INFORMATION STATEMENT...
Very limited spotter activation may be requested through mid
evening, especially north of the I-20 corridor.
In the hours before
Special weather statement, Jun 22, 2:22 PM CST, 1 hour before
Special Weather Statement
National Weather Service Fort Worth TX
322 PM CDT Sat Jun 22 2019
TXZ104-222045-
Collin TX-
322 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIN COUNTY UNTIL
345 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm near
Plano, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Plano, McKinney, Frisco, Richardson, Allen, Murphy, Prosper, Anna,
Fairview, Princeton, Celina, Lucas, Parker, Lowry Crossing, Melissa,
Blue Ridge, New Hope, Weston and Westminster.
LAT...LON 3299 9667 3304 9684 3340 9681 3330 9636
TIME...MOT...LOC 2021Z 204DEG 26KT 3310 9675
Bradshaw
Special weather statement, Jun 22, 2:57 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
357 PM CDT Sat Jun 22 2019
TXZ093-104-222145-
Collin TX-Grayson TX-
357 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIN AND
SOUTHEASTERN GRAYSON COUNTIES UNTIL 445 PM CDT...
At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Van Alstyne, or 14 miles northeast of McKinney, moving north at 30
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sherman, Denison, Anna, Van Alstyne, Howe, Whitewright, Bells, Tom
Bean, Weston, Westminster and Luella.
LAT...LON 3378 9651 3377 9650 3378 9645 3378 9643
3375 9641 3373 9638 3345 9639 3331 9644
3332 9667 3382 9658 3382 9652
TIME...MOT...LOC 2056Z 193DEG 27KT 3340 9655
Hernandez